# SDR EE4Y2018041906379

- Difficulty date: March 21, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N306GT
- Make and model: Boeing 737-400
- Aircraft serial: 27157
- Aircraft time: 53,992 hours, 29,261 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 653-663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE SKIN BETWEEN LBL 45.61 AND LBL 65 AT STRINGER 1C, WITH CORROSION.  THE DAMAGED AREA WAS REPAIRED IAW SR 3-4185490079.
